An existential locality theorem. Grohe, M. & Wöhrle, S. Ann. Pure Appl. Log., 129(1-3):131–148, 2004.
An existential locality theorem [link]Paper  doi  bibtex   
@article{DBLP:journals/apal/GroheW04,
  author    = {Martin Grohe and
               Stefan W{\"{o}}hrle},
  title     = {An existential locality theorem},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {129},
  number    = {1-3},
  pages     = {131--148},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.apal.2004.01.005},
  doi       = {10.1016/j.apal.2004.01.005},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/GroheW04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Downloads: 0